# SDR REXA2016031900562

- Difficulty date: March 19, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS 280 HAS CRACKED CLIP, AFT SIDE OF BULKHEAD.  R & R CLIP IAW SRM 51-42-06.
